# SDR J7SA2020102700232

- Difficulty date: October 27, 2020
- Submitted: October 28, 2020
- Operation: Air carrier
- Aircraft: N406FX
- Make and model: Emb EMB-545
- Aircraft serial: 55010011
- Aircraft time: 4,041 hours, 2,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED AFT NR 2 EMERGENCY LIGHT POWER SUPPLY.  OPERATIONS CHECK GOOD, IAW AMM 33-51-00.  P/N 6450LS-00 S/N 001360.
